MAUDE Adverse Event Report: MAKO SURGICAL CORP. EXTRA-DRIVE SAEGEBL.120X; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MAKO SURGICAL CORP. EXTRA-DRIVE SAEGEBL.120X; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 116230
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following information was provided: when removing the 3.5mm hex checkpoint from the pelvis, the screw portion broke off from the top of it.Surgeon elected to not remove it since it was difficult to find.Case type / application: tha 4.1.

Brand Name
EXTRA-DRIVE SAEGEBL.120X
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24303029
Report Number3005985723-2026-00062
Device Sequence Number14762342
Product Code OLO
UDI-Device Identifier00848486002978
UDI-Public00848486002978
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K170593
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number116230
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/16/2026
Initial Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown